I'm having a couple of side effects from Epudio Gel, which my doctor prescribed to treat my acne. I started it last week, and at first it seemed to work, and my acne was getting better. Now, I am about five days into it and I am having horrible face peeling, dryness, and some burning when washing my face or applying the medication. My face hurts when I move the muscles and it's got flakes of skin on it. What should I do? I've heard it gets better after a couple of weeks...
Epiduo Gel Problems? (photo)
Doctor Answers (1)
I have found that a lot of patients are irritated by Epiduo. I would suggest stopping the Epiduo until the irritation resolves and then starting again to see if the irritation recurs. If it does, then I think you're better to switch to a different product and you should followup with your dermatologist about that. I hope you find this helpful.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.